# SDR SWAA2022071930075

- Difficulty date: July 16, 2022
- Submitted: July 19, 2022
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 18,105 hours, 8,599 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Faulty
- Location: Fwd Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH EMERGENCY FLASHLIGHTS UNDER FORWARD FLIGHT ATTENDANT JUMPSEAT NOT TESTING / [01] RESEATED FLASHLIGHTS IN CRADLE. OPS CK GOOD PER AMM 25-64-00
